# SDR DALA2020012900656

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 76,523 hours, 57,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED @ L/H SIDE OF STA. 1463 APROX 10:30 POS. AT FWD CTR LOWER ATTCH. IAW MD88 SRM 53-14-4 PG. 17 (825000) REMOVED & FABRICATED BRACKET & REINSTALLED. (LP1466118)
